mom is taking antihypertinsive and anti diabetic , she has recent blood test with elevated urea in blood
What medicines is she taking? You may need to look at individual medicine side effects to see which particular medicine may be causing this... i.e. if the elvated urea is due to medicines she is taking.
It can also be because of a kidney problem, diabetes can do this. Her dr needs to sort it out. Probably do other studies.
It is not likely that it is one of her medicines but that her kidneys are being damaged by diabetes.
- Urea Information for Consumers
- Urea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Urea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2009 • 1 answer
Updated 6 Dec 2009 • 1 answer
Updated 24 Jul 2010 • 1 answer
Updated 5 Jan 2013 • 2 answers
Updated 16 May 2014 • 1 answer